Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

Rage from Niacin, Methylation Related?

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by Charles555nc, May 2, 2012.

  1. Charles555nc

    Charles555nc Senior Member

    Messages:
    527
    Likes:
    127
    I took a single dose of Niacin (Niacinamide), 500mg, and developed extreme rage for about 3 hours afterward. I was wondering if anyone else had experienced and/or whether this reaction was methylation related? I feel a bit better after the Niacin than before I took the Niacin. There is alot of people, in internet searches, who advocate taking large doses of Niacin.
     
  2. adreno

    adreno PR activist

    Messages:
    4,847
    Likes:
    11,065
    Histamine release?
     
  3. garcia

    garcia Aristocrat Extraordinaire

    Messages:
    960
    Likes:
    184
    UK
    Another possibility - niacin kills Cpn (Chlamydia Pneumoniae), so could be causing rage that way.

    p.s. I would always advocate building up your dose of niacin slowly. Currently I'm quartering a 100mg tablet (so taking 25mg).
     
  4. Charles555nc

    Charles555nc Senior Member

    Messages:
    527
    Likes:
    127
    You taking Niacin or Niacinamide? I tested positive to CPN. Are there any other supplements that kill CPN?
     
  5. place

    place Be Strong!

    Messages:
    299
    Likes:
    71
    US
    Yeah... I had some rage... When I first started mythl, that was the only sign I had that something is going on.

    Originally I thought it had to do with my... um... monthly cycle and my personality but no it was the b12. I did not lower my dose and it slowly went away in about a week.


    I have noticed from what people say is that symptoms tend to come and go in the duration of a week.


    I have increased my doses and the rage is still gone. It is the same type of rage that I get when on steriods =)
     
  6. Charles555nc

    Charles555nc Senior Member

    Messages:
    527
    Likes:
    127
    I think the rage feels similar to the steriodal anti-inflammatory rage, as well.
     
    Alea Ishikawa likes this.
  7. place

    place Be Strong!

    Messages:
    299
    Likes:
    71
    US
    Also I forgot to add

    also....

    I am NOT taking a b complex yet so, it is just the b12s. AND as I read the full post, I also was high in CPN. The highest my doctor has ever seen. Yeah for me! =(

    I just got my b complex in mail and will start tomorrow. I will let you know if I have anymore roid rage!
     
  8. garcia

    garcia Aristocrat Extraordinaire

    Messages:
    960
    Likes:
    184
    UK
    I take both, but it is the niacin which kills cpn (not niacinamide).

    NAC will kill the Elementary Body / spore form of Cpn.

    Various antibacterial herbs may also have an effect.
     
  9. Charles555nc

    Charles555nc Senior Member

    Messages:
    527
    Likes:
    127
    What dose Niacin do you recemmend?
     
  10. garcia

    garcia Aristocrat Extraordinaire

    Messages:
    960
    Likes:
    184
    UK
    Start off with the lowest dose you can. I'm currently taking 1/4 of 100mg tablet, so 25mg. I don't take it every day, just when I feel like. Just build up the dose slowly. P.s. niacin will not rid you of a CPn infection. It is just an adjunct therapy.
     
  11. Gavman

    Gavman Senior Member

    Messages:
    316
    Likes:
    92
    Sydney
    did you get the rosey cheeks too? :)
     
  12. Freddd

    Freddd Senior Member

    Messages:
    4,936
    Likes:
    1,468
    Salt Lake City
    Hi Charles555,

    Please look at http://forums.phoenixrising.me/showthread.php?17876-HYPERSENSITIVITY-IDENTIFIED and tell me if it fits on various items. I'll have a better profile soon.
     
  13. Charles555nc

    Charles555nc Senior Member

    Messages:
    527
    Likes:
    127
    Sent you pm freddd.
     
  14. Charles555nc

    Charles555nc Senior Member

    Messages:
    527
    Likes:
    127
    I went into a mini crash after taking Niacin for a week, some thiamin helped me out of it...maybe limiting factors?
     
  15. Freddd

    Freddd Senior Member

    Messages:
    4,936
    Likes:
    1,468
    Salt Lake City
    Hi Charles,

    I have a couple of questions. Do you generally have anxiety? A fearful outlook? Avoidence of "thrill" sprts and entertainments. Rage? Volitile shifting moods?
     
  16. dannybex

    dannybex Senior Member

    Messages:
    3,170
    Likes:
    2,092
    Seattle

See more popular forum discussions.

Share This Page